# SDR ASAA2015102213513

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 1,090 hours, 337 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Pack Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

BETWEEN 6-20 CONDITIONED AIR GETS VERY HOT AND ODOR OF HEATER ELEMENTS BURNING. CUSTOMERS COMPLAINED THROUGHOUT THE FLIGHT.  ACFT GROUNDED.  SEATED CONNECTORS OF OVERHEAD PACK CONTROL OPS CHECK NORMAL C/W BITE AMM 21-51-00.
